Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 5716015, 7 pages
https://doi.org/10.1155/2017/5716015
Research Article

Existence and Uniqueness of Positive and Bounded Solutions of a Discrete Population Model with Fractional Dynamics

Departamento de Matemáticas y Física, Universidad Autónoma de Aguascalientes, Avenida Universidad 940, Ciudad Universitaria, 20131 Aguascalientes, AGS, Mexico

Correspondence should be addressed to J. E. Macías-Díaz; xm.aau.oerroc@saicamej

Received 8 March 2017; Accepted 19 April 2017; Published 8 May 2017

Academic Editor: Douglas R. Anderson

Copyright © 2017 J. E. Macías-Díaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. E. Macías-Díaz, “Existence and Uniqueness of Positive and Bounded Solutions of a Discrete Population Model with Fractional Dynamics,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 5716015, 7 pages, 2017. https://doi.org/10.1155/2017/5716015.